# SDR WWMA9700194

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7225280527
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS EMERGENCY LIGHT ARM PUSH BUTTON FAILS TO ILLUMINATE.  REPLACED THE FLIGHT ATTENDANTS CONTROL PANEL.
